# SDR 03FDEA01738

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,932 hours, 15,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON LAP JOINT SKIN STR19R, BS720D PLUS 10 INCHES.  BLENDED OUT LAP JOINT SKIN STR 19R, BS 720D 10, 2 X 2 X .022 FROM ORIGINAL OF .060. FOUND TO BE OUT OF LIMITS PER SRM 53-30-1  CUT OUT DAMAGE FROM LAP AND REPAIRED PER SRM 53-30-3,
